# SDR GTIA040093

- Difficulty date: January 13, 2004
- Submitted: March 9, 2004
- Operation: Air carrier
- Aircraft: N819NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48016
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND CRACK IN SUBFLOOR PAX CABIN ENTRY AT FS 161, 24 INCHES LBL.  REMOVED DAMAGED SUBFLOOR AREAS.  FABRICATED REPAIR DOUBLER.  INSTALLED REPAIR DOUBLER.  (M)
